Fertility Network UK
14,263 members23,462 posts

Symptoms from the injections

Hi how's everyone feeling?

So I'm injecting the side of my my thighs as the nurse told me to. Better than the stomach apparently.

Been over a week of the menotrophin and 2 days of cetrotide.

The first few days I felt the headaches and the tiredness.

Today (day 7) I'm feeling lower abdominal cramps and my thighs are starting to feel like they are slightly bruised.

My chest does hurt a little. It's like a little sharp pain on the left hand side. Actually it's more near my shoulder.

Oh yeah. Yesterday I was crying. 😭

Anyone feel these pains?

I'm staying relaxed.

Drinking lots of water. Thank god i have the bathroom next door to my bedroom.lol

2 Replies
oldestnewest

I've had the bruised thighs, the tiredness, the abdominal cramps plus the hormones!!! OMG the hormones!!!! Don't worry - you are doing absolutely everything you need to be doing!!! x

Reply

Im feeling the same.. Abdo cramps are intense.. But I’ve read that it is normal.. so don’t be worrying.. I feel you 😘

Reply

You may also like...